# SDR ABXA20180211015

- Difficulty date: February 11, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767281
- Aircraft serial: 23431
- Aircraft time: 67,943 hours, 49,096 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 143T15802
- Condition: Corroded
- Location: Bs 544
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT DOOR FRAME WEB OF THE FORWARD LOWER CARGO DOOR. THE WEB WAS REPLACED. AIRPLANE WAS GROUNDED.
